# SDR YENA201906062299

- Difficulty date: June 2, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N763JB
- Make and model: Airbus A320-232
- Aircraft serial: 3707
- Aircraft time: 43,087 hours, 14,943 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, R FWD EMER EXIT ECAM MESSAGE.   PERFORMED ADJUSTMENT OF THE PROXIMITY SWITCH OF R FWD EMER EXIT DOOR IAW AMM 52-71-13-400-001-A AND STASK 52-71-13-890-050-A. CHECKED ALL EMER EXIT DOORS. FOUND OK ACCOMPLISHED OPERATIONAL TEST IAW AMM 52-71-00-710-001. TEST IS OK.
